MathSciNet Relay Station
MathSciNet bibliographic data
MR2021256 (2004h:35098) 35K55 (35B40 35K20)
Chen, Youpeng; Liu, Qilin; Xie, Chunhong Blow-up for degenerate parabolic equations with nonlocal source. Proc. Amer. Math. Soc. 132 (2004), no. 1, 135–145 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement